# SDR UPS05M45361

- Difficulty date: July 19, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 56,408 hours, 10,885 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Part serial: 505AA16522
- Condition: Corroded
- Location: Bs  1621-1521
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN STA 1321-1521 LBL=75.25 FOUND SEAT TRACK CORRODED IN SEVERAL PLACES.  CORROSION REMOVED & FOUND BEYOND LIMIT PER SRM 53-70-00 F.3.V1.R.37 THK REMAINED 0.050" & ORI THK 0.100" MAT.  SEAT/T FASTENERS REMOVED FOR ACCESS & SPICE CUT AT STA 1266 & STA 1391 PER SRM 53-70-00.F1.V1R37.NE W SEAT/T REPAIR SPLICE HATS & SPLICE PLATES BET STA 1266 & 1391 LBL75. 25, INSTALLED PER SRM 53-70-00 F.1 V.1.R.37 & 51-31-01 V2.R37.
